Last reply 2 months ago
Question about weight

This is a crazy question, and seems kind of backwards but is it possible to gain weight in weeks after you have IV Solumedrol? I had 5 days the week of March 4. In the past week I’ve been steadily gaining weight, but maybe my eating has just gone haywire! LOL

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

wildthing
2 months ago

I don’t know anything about Solumedrol but if you are gaining weight but don’t think it’s from eating it could be fluid retention? Just a thought…


stumbler
2 months ago

@laurianne25 , Steroids can have a side-effect of causing an increased appetite.

It should all calm down pretty quickly.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.